4 doctors weighed in:
Does polyethylene glycol 3350 nf powder cause problems?
4 doctors weighed in

Dr. Heather Joyce
Pediatrics
3 doctors agree
In brief: Constipation Relief
Polyethylene glycol is a non-absorbed sugar substance that pulls water into stool, causing soft stools or diarrhea.
This medication is used to relieve constipation. It is not dangerous, but will cause watery diarrhea if used in excess.

In brief: Constipation Relief
Polyethylene glycol is a non-absorbed sugar substance that pulls water into stool, causing soft stools or diarrhea.
This medication is used to relieve constipation. It is not dangerous, but will cause watery diarrhea if used in excess.
Dr. Heather Joyce
Dr. Heather Joyce
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors